MathSciNet Relay Station
MathSciNet bibliographic data
MR1897408 (2003e:65179) 65M60 (65M15 74S05 76M10)
Pani, Amiya K.; Fairweather, Graeme $H\sp 1$-Galerkin mixed finite element methods for parabolic partial integro-differential equations. IMA J. Numer. Anal. 22 (2002), no. 2, 231–252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement